# SDR CALA2010121600621

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 29,531 hours, 9,150 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N518061
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK;  A/B/B LOWER STRAP CRACKED AT BOTTOM OF FLOORBEAM 1380 RBL 50 (LOOK FWD OF DOOR CUTOUT UPPER FLOORBEAM MARKED).  REPAIRED DAMAGED AREA AT STA 1380 RBL 50 BELOW CABIN FLOOR REF ECRA 5360-01155, ALL STEPS OF ECRA HAVE BEEN COMPLIED WITH.
